Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The $K$ theory of the projective unitary groups


Author: T. Petrie
Journal: Bull. Amer. Math. Soc. 72 (1966), 875-878
DOI: https://doi.org/10.1090/S0002-9904-1966-11595-1
MathSciNet review: 0196737
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Anderson, Ph.D. Thesis, Harvard University, Cambridge, Mass., 1962.
  • 2. S. Araki and H. Toda, Multiplicative structures in Mod q cohomology theories. I, Osaka Math. J. 2 (1965), 71-115. MR 182967
  • 3. M. Atiyah and F. Hirzebruch, Vector bundles and homogeneous spaces, Proc. Sympos. Pure Math., Vol. 3, Amer. Math. Soc., Providence, R. I., 1961. MR 139181
  • 4. M. Atiyah, On the K theory of compact Lie groups, Topology 4 (1965), 95-99. MR 178092
  • 5. P. Baum and W. Browder, The cohomology of quotients of classical groups, Topology 3 (1965), 305-336. MR 189063
  • 6. P. Baum, Cohomology of homogeneous spaces, Ph.D. Thesis, Princeton University, Princeton, N. J., 1963. MR 148804
  • 7. A. Borel, Sur la cohomologie des espaces fibres principaux et des espaces homogènes de groupes de Lie compact, Ann. of Math. 57 (1953), 115-207. MR 51508
  • 8. A. Dold, Half exact functors and cohomology, Summer Topology Institute, Seattle, 1963 (mimeographed notes of the Amer. Math. Soc.) MR 202791
  • 9. S. Eilenberg and J. Moore, Limits and spectral sequences, Topology 1 (1961), 1-23. MR 148723
  • 10. E. Thomas, A spectral sequence for K-theory, Appendix II, Lectures on K[X] by R. Bott, Harvard University.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11595-1

American Mathematical Society